# SDR IPXA2017040615875

- Difficulty date: April 5, 2017
- Submitted: May 8, 2017
- Operation: Air carrier
- Aircraft: N338UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27240
- Aircraft time: 18,035 hours, 6,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

:MAIN ENTRY DOOR ARMING COVER HINGE BROKEN.  R & R THE BROKEN COVER HINGE FOR THE ARMING LEVER IAW SRM 51-40-02.
